Solutions of Multivariate Rational Expectations Models
Laurence Broze (),
Christian Gourieroux and
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
The aim of this paper is the study of the path solutions of a multivariate rational expectations model. We describe several procedures for solving such dynamic systems based on either the adjoint operator method or the Smith form. As a by-product, we derive the dimension of the set of solutions in terms of martingale differences and the dimension of the set of linear stationary solutions when we restrict ourselves to the linear case. These dimensions are functions of the number of equations in the system, of the maximum lead, and of the orders of some eigenvalues of the characteristic equation associated with the system. © 1995, Cambridge University Press. All rights reserved.
Note: SCOPUS: ar.j
References: Add references at CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Published in: Econometric Theory (1995) v.11,p.229-257
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Journal Article: Solutions of multivariate Rational Expectations Models (1995)
Working Paper: Solutions of multivariate rational expectations models (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/701
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... t.ulb.ac.be:2013/701
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().